MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; WIRE, GUIDE, CATHETER
Model Number 405104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 3005334138-2018-00422.During a pacemaker implantation procedure bleeding occurred at the vascular access site that could not be controlled.Eventually hemostasis was achieved with surgical intervention and the procedure was cancelled.There were no performance issues with any abbott device.

Brand Name
PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8071341
Report Number3005334138-2018-00423
Device Sequence Number19221896
Product Code DYB
UDI-Device Identifier05414734204088
UDI-Public05414734204088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number405104
Device Catalogue Number405104
Device Lot Number6504242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEEL-AWAY INTRODUCER
Outcome Attributed to Adverse Event Required Intervention;